MathSciNet Relay Station
MathSciNet bibliographic data
MR1405350 13J10
Zanardo, P.; Zannier, U. Commutative domains large in their $\germ M$-adic completions. Rend. Sem. Mat. Univ. Padova 95 (1996), 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement